Academic Journals Database
Disseminating quality controlled scientific knowledge

Enforced hamiltonian cycles in generalized dodecahedra

ADD TO MY LIST
 
Author(s): Maria Timkova

Journal: Electronic Journal of Graph Theory and Applications
ISSN 2338-2287

Volume: 1;
Issue: 2;
Date: 2013;
Original page

Keywords: hamiltonian graph | H-force number | generalized dodecahedron

ABSTRACT
The H-force number of a hamiltonian graph G is the smallest number k with the property that there exists a set W ⊆ V (G) with |W| = k such that each cycle passing through all vertices of W is a hamiltonian cycle. In this paper, we determine the H-force numbers of generalized dodecahedra.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona